Estamos realizando la búsqueda. Por favor, espere...


Reliability properties of bivariate conditional proportional hazard rate models

Abstract: In this paper, we study reliability properties in two classes of bivariate continuous distributions based on specification of conditional hazard functions. These classes were constructed by conditioning on two different kinds of events in Arnold and Kim [6]. Several reliability properties are studied here including survival and hazard bivariate functions, hazard components, the Clayton?Oakes measure, and conditional densities and hazard rate functions of the marginal and conditional distributions. We also study properties for the series and parallel systems with component lifetimes having these particular dependence models.

 Autoría: Navarro J., Sarabia J.,

 Fuente: Journal of Multivariate Analysis 113 (2013) 116-127

Editorial: Academic Press Inc.

 Año de publicación: 2013

Nº de páginas: 12

Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmva.2011.03.009

ISSN: 0047-259X,1095-7243

Proyecto español: SEJ2007-65818 y ECO2010-15455